REAL

Fixed point and extended coupled fixed point theorems for multi-valued contractions with respect to the Pompeiu functional

Coroian, Iulia (2020) Fixed point and extended coupled fixed point theorems for multi-valued contractions with respect to the Pompeiu functional. Miskolc Mathematical Notes, 21 (1). pp. 143-160. ISSN 1787-2413

[img]
Preview
Text
3118.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 27 Jul 2020 07:43
Last Modified: 27 Jul 2020 07:43
URI: http://real.mtak.hu/id/eprint/111759

Actions (login required)

Edit Item Edit Item